ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Nash-Williams′ Lemma in Graph Reconstruction Theory

Thatte, BD (1993) On the Nash-Williams′ Lemma in Graph Reconstruction Theory. In: Journal of Combinatorial Theory, Series B, 58 (2). pp. 280-290.

[img] PDF
Lemma.pdf - Published Version
Restricted to Registered users only

Download (391kB) | Request a copy
Official URL: http://dx.doi.org/10.1006/jctb.1993.1044


A generalization of Nash-Williams′ lemma is proved for the Structure of m-uniform null (m − k)-designs. It is then applied to various graph reconstruction problems. A short combinatorial proof of the edge reconstructibility of digraphs having regular underlying undirected graphs (e.g., tournaments) is given. A type of Nash-Williams′ lemma is conjectured for the vertex reconstruction problem.

Item Type: Journal Article
Publication: Journal of Combinatorial Theory, Series B
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Feb 2011 07:43
Last Modified: 18 Feb 2011 07:43
URI: http://eprints.iisc.ac.in/id/eprint/35650

Actions (login required)

View Item View Item